×

zbMATH — the first resource for mathematics

Integral estimates for ordinary differential equations and their application to nonsmooth optimal control problems. (English. Russian original) Zbl 0789.34031
Differ. Equations 27, No. 10, 1181-1191 (1991); translation from Differ. Uravn. 27, No. 10, 1679-1691 (1991).
See the review in Zbl 0762.34015.
MSC:
34C11 Growth and boundedness of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
49J15 Existence theories for optimal control problems involving ordinary differential equations
PDF BibTeX XML Cite